Proceedings of the Japan Academy, Series A, Mathematical Sciences

Lindelöf theorems for monotone Sobolev functions with variable exponentDedicated to Professor Yoshihiro Mizuta on the occasion of his sixtieth birthday.

Toshihide Futamura and Tetsu Shimomura

Full-text: Open access

Abstract

Our aim in this note is to deal with Lindelöf theorems for monotone Sobolev functions with variable exponent.

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 84, Number 2 (2008), 25-28.

Dates
First available in Project Euclid: 4 February 2008

Permanent link to this document
https://projecteuclid.org/euclid.pja/1202136634

Digital Object Identifier
doi:10.3792/pjaa.84.25

Subjects
Primary: 31B25: Boundary behavior 46E35: Sobolev spaces and other spaces of "smooth" functions, embedding theorems, trace theorems

Keywords
Monotone Sobolev functions Lindelöf theorem variable exponent

Citation

Futamura, Toshihide; Shimomura, Tetsu. Lindelöf theorems for monotone Sobolev functions with variable exponentDedicated to Professor Yoshihiro Mizuta on the occasion of his sixtieth birthday. Proc. Japan Acad. Ser. A Math. Sci. 84 (2008), no. 2, 25--28. doi:10.3792/pjaa.84.25. https://projecteuclid.org/euclid.pja/1202136634


Export citation

References

  • T. Futamura, Lindelöf theorems for monotone Sobolev functions on uniform domains, Hiroshima Math. J. 34 (2004), no. 3, 413–422.
  • T. Futamura and Y. Mizuta, Lindelöf theorems for monotone Sobolev functions, Ann. Acad. Sci. Fenn. Math. 28 (2003), no. 2, 271–277.
  • T. Futamura and Y. Mizuta, Boundary behavior of monotone Sobolev functions on John domains in a metric space, Complex Var. Theory Appl. 50 (2005), no. 6, 441–451.
  • T. Futamura and Y. Mizuta, Continuity of weakly monotone Sobolev functions of variable exponent, in Potential theory in Matsue, 127–143, Adv. Stud. Pure Math. 44, Math. Soc. Japan, Tokyo, 2006.
  • T. Futamura, Y. Mizuta and T. Shimomura, Sobolev embeddings for Riesz potential space of variable exponent, Math. Nachr. 279 (2006), no. 13, 1463–1473.
  • P. Koskela, J. J. Manfredi and E. Villamor, Regularity theory and traces of $\mathcal{A}$-harmonic functions, Trans. Amer. Math. Soc. 348 (1996), no. 2, 755–766.
  • O. Kováčik and J. Rákosník, On spaces $L^{p(x)}$ and $W^{k,p(x)}$, Czechoslovak Math. J. 41 (116) (1991), no. 4, 592–618.
  • H. Lebesgue, Sur le probléme de Dirichlet, Rend. Cir. Mat. Palermo 24 (1907), 371–402.
  • J. J. Manfredi and E. Villamor, Traces of monotone Sobolev functions, J. Geom. Anal. 6 (1996), no. 3, 433–444.
  • J. J. Manfredi and E. Villamor, Traces of monotone Sobolev functions in weighted Sobolev spaces, Illinois J. Math. 45 (2001), no. 2, 403–422.
  • Y. Mizuta, Potential theory in Euclidean spaces, Gakkōtosyo, Tokyo, 1996.
  • Y. Mizuta, Tangential limits of monotone Sobolev functions, Ann. Acad. Sci. Fenn. Ser. A. I. Math. 20 (1995), no. 2, 315–326.
  • W. Orlicz, Über konjugierte Exponentenfolgen, Studia Math. 3 (1931), 200–211.
  • M. Ružička, Electrorheological fluids : modeling and Mathematical theory, Lecture Notes in Math., 1748, Springer, Berlin, 2000.
  • M. Vuorinen, Conformal geometry and quasiregular mappings, Lectures Notes in Math., 1319, Springer, Berlin, 1988.